# SDR CALA2015052600429

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 51,022 hours, 18,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE CRACKED AT RBL 24.75, OTBD AFT SPLICE STRAP HOLE AD RELATED 2013-23-04 AMDT 39-17659.  REPAIRED SEAT TRACK FLANGE ECRA 5320-0 2509 REV ORIGINAL.
